Alert archive / Georgia / Severe Thunderstorm Warnings in 2019

Severe Thunderstorm Warning 186, NWS Atlanta, GA

June 22, 20194 counties in Georgia

NWS Atlanta, GA issued this severe thunderstorm warning at Jun 22, 2019, 10:20 PM EDT for 4 counties in Georgia. It was in force for 40 min. 1 report came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Jun 22, 2019, 10:20 PM EDT (02:20 UTC)
Expired
Jun 22, 2019, 11:00 PM EDT
In force
40 min
Issued by
NWS Atlanta, GA
Area
Storm-based polygon
Hail
1.0 in
Wind
60.0 mph

Counties Montgomery County, GA, Telfair County, GA, Toombs County, GA, Wheeler County, GA

The radar

The Robins AFB radar (KJGX), 105 km from the middle of the area, began a volume at 02:24 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Jun 22, 10:40 PM EDTTSTM WND DMG4 Sw Charlotteville, GA3 TRESS WERE REPORTED DOWN ON BELLS FERRY ROAD AS WELL AS ON ST PAUL CHURCH ROAD NEAR BELLS FERRY ROAD.

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this severe thunderstorm warning; the first came 20 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Jun 22, 2:27 PM EDTSevere Thunderstorm WatchSPC9 hr

The nearest sounding before it

Jacksonville, FL (KJAX), launched 00:00Z, 2.3 hours before the alert went out and 190 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Jacksonville, FL at 00:00Z on 2019-06-23Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 2550 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Jacksonville, FL at 00:00Z on 2019-06-23The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 58 square meters per square second.1939Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
2550 J/kg
Mixed-layer CIN
-12 J/kg
Mixed-layer LCL
1572 m above ground
0-6 km bulk shear
20 kt
0-1 km storm-relative helicity
58 m²/s²
0-3 km storm-relative helicity
59 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted.

296 
WUUS52 KFFC 230220
SVRFFC
GAC209-271-279-309-230300-
/O.NEW.KFFC.SV.W.0186.190623T0220Z-190623T0300Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
Severe Thunderstorm Warning
National Weather Service Peachtree City GA
1020 PM EDT Sat Jun 22 2019

The National Weather Service in Peachtree City has issued a

* Severe Thunderstorm Warning for...
  Toombs County in southeastern Georgia...
  Eastern Telfair County in central Georgia...
  Wheeler County in central Georgia...
  Montgomery County in central Georgia...

* Until 1100 PM EDT.

* At 1019 PM EDT, severe thunderstorms were located along a line
  extending from near Mount Vernon to near Horse Creek Wma, moving
  east at 40 mph.

  HAZARD...60 mph wind gusts and quarter size hail.

  SOURCE...Radar indicated.

  IMPACT...Hail damage to vehicles is expected. Expect wind damage 
           to roofs, siding, and trees.

* Locations impacted include...
  McRae, Lyons, Alamo, Mount Vernon, Vidalia, Lumber City, Glenwood,
  Uvalda, Ailey, Scotland, Higgston, Santa Claus, Alston, Towns,
  Ohoopee, Horse Creek Wma, New Branch, Spring Hill, McNatt Falls and
  South Thompson.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

For your protection move to an interior room on the lowest floor of a
building.

Large hail and damaging winds and continuous cloud to ground
lightning is occurring with these storms. Move indoors immediately.
Lightning is one of nature's leading killers. Remember, if you can
hear thunder, you are close enough to be struck by lightning.

If you see wind damage...hail or flooding...wait until the storm has
passed...and then call the National Weather Service toll free
at 1 8 6 6 7 6 3 4 4 6 6 or tweet us your report at NWSATLANTA.

&&

LAT...LON 3212 8289 3214 8280 3230 8262 3231 8236
      3229 8235 3229 8228 3232 8224 3217 8218
      3191 8223 3194 8228 3194 8238 3197 8244
      3196 8250 3195 8248 3195 8249 3196 8253
      3196 8257 3193 8259 3192 8268 3179 8287
TIME...MOT...LOC 0219Z 259DEG 36KT 3222 8260 3188 8285 

HAIL...1.00IN
WIND...60MPH
 
$$
1 follow-up statement
679 
WWUS52 KFFC 230249
SVSFFC

Severe Weather Statement
National Weather Service Peachtree City GA
1049 PM EDT Sat Jun 22 2019

GAC271-309-230259-
/O.CAN.KFFC.SV.W.0186.000000T0000Z-190623T0300Z/
Telfair GA-Wheeler GA-
1049 PM EDT Sat Jun 22 2019

...THE SEVERE THUNDERSTORM WARNING FOR EASTERN TELFAIR AND WHEELER
COUNTIES IS CANCELLED...

The storms which prompted the warning have moved out of the warned 
area. Therefore, the warning has been cancelled.

A Severe Thunderstorm Watch remains in effect until 1100 PM EDT for
central Georgia.

LAT...LON 3194 8228 3194 8238 3196 8238 3195 8239
      3197 8244 3196 8250 3195 8249 3196 8254
      3198 8254 3201 8260 3206 8261 3231 8250
      3231 8236 3229 8235 3229 8228 3231 8224
      3216 8218 3214 8220 3191 8223
TIME...MOT...LOC 0249Z 259DEG 36KT 3228 8226 3194 8251 

$$

GAC209-279-230300-
/O.CON.KFFC.SV.W.0186.000000T0000Z-190623T0300Z/
Toombs GA-Montgomery GA-
1049 PM EDT Sat Jun 22 2019

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 1100 PM EDT
FOR TOOMBS AND MONTGOMERY COUNTIES...

At 1049 PM EDT, severe thunderstorms were located along a line
extending from near Ponderosa to near McNatt Falls, moving east at 40
mph.

HAZARD...60 mph wind gusts.

SOURCE...Radar indicated.

IMPACT...Expect damage to roofs, siding, and trees.

Locations impacted include...
Lyons, Vidalia, Uvalda, Higgston, Santa Claus, Alston, Center, Toombs
Central, Ohoopee, New Branch, Ponderosa, McNatt Falls, South
Thompson, English Eddy, Grays Landing, Rock Springs, Cedar Crossing,
Johnson Corner, Charlotteville and Normantown.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

For your protection move to an interior room on the lowest floor of a
building.

Continuous cloud to ground lightning is occurring with these storms.
Move indoors immediately. Lightning is one of nature's leading
killers. Remember, if you can hear thunder, you are close enough to
be struck by lightning.

&&

LAT...LON 3194 8228 3194 8238 3196 8238 3195 8239
      3197 8244 3196 8250 3195 8249 3196 8254
      3198 8254 3201 8260 3206 8261 3231 8250
      3231 8236 3229 8235 3229 8228 3231 8224
      3216 8218 3214 8220 3191 8223
TIME...MOT...LOC 0249Z 259DEG 36KT 3228 8226 3194 8251 

HAIL...<.75IN
WIND...60MPH
 
$$

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Atlanta, GA wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 22, 9:00 PM EDT, 1 hour 20 minutes earlier.

Area forecast discussion, Jun 22, 9:00 PM EDT, 1 hour 20 minutes before
Area Forecast Discussion...Updated for Aviation
National Weather Service Peachtree City GA
900 PM EDT Sat Jun 22 2019

.SHORT TERM /Tonight through Sunday Night/...
Main concerns are timing of strong/severe convection tonight and
likelihood/timing Sunday.

Pattern still dominated by NW flow aloft. MCS over TN dissipated
as it moved into north GA however scattered convection initiated
ahead of the outflow boundary. SBCAPE quite high over west and
south parts of CWA with lesser values north and east towards upper
trough. Steep mid level lapse rates and high CAPE density also
noted on 18Z sounding here. 4500 J/kg SBCAPE one of the highest
rawinsonde-observed values I've seen in this area. Even with weak
vertical wind shear (~10kt 0-1km and ~15kt 0-6km bulk shear mags),
with such high parcel vs environmental temp differences, expect
very strong updrafts which could briefly rotate with sufficient
small-scale, ambient horizontal vorticity from topographical
interactions or other features. In other words, can't rule out
brief tornado in very high CAPE-low shear environments. Wind
gusts to 70mph main threat with hail up to 1.5 inch possible.
Could see a couple reports of slightly larger hail if favorable
rotating updraft develops.

Ongoing convection should start to diminish after sunset, but
can't rule out another MCS moving into the area overnight in this
pattern. Hires model guidance again not conclusive on this, but
some runs do indicate at least MCS remnants moving into far north
GA around midnight affecting mainly north GA. Have tried to keep
PoPs going overnight there. Assuming there will be a quiet
morning Sun, storms should fire again in the afternoon. CAPE a bit
lower and even less shear, but likely to see a few reach severe
criteria before diminishing after 9 PM.

After this afternoon, heat indices not expected to reach criteria
thru the rest of the weekend but monitoring potential early next
week.

SNELSON

.LONG TERM /Monday through Saturday/...
To begin the short term period, the ridge at the mid levels will
have positioned itself over the forecast area, bringing an end to
the northwesterly flow aloft. Although the influence of the ridge
should reduce rain chances during the day on Monday, it may not be
strong enough to suppress afternoon convection. These lowered
PoPs, however, will be short-lived as the ridge axis will continue
to flatten out and move to the east of Georgia. On Monday night
into Tuesday, a weakening trough will traverse the eastern CONUS,
dropping a surface front into the southeast. With the main trough
axis far away to the north near the Great Lakes region Monday
night/Tuesday morning, the front itself will not be particularly
strong or well-defined. Model guidance is trending towards better
agreement that this front will allow for an increase in the
convective coverage across north Georgia on Monday night into
Tuesday morning, although the latest GFS is wetter and longer-
lived than the ECMWF.

A more zonal flow pattern aloft will then set up over the
southeastern CONUS by early Tuesday and the frontal boundary will
stall over northern Georgia during the middle parts of the work
week. This frontal boundary will serve as a focus for diurnally
driven convection each day through mid-week. A broad upper ridge
begins to build in over the west-central CONUS on Wednesday and
slowly move eastward going into the end of the week. Meanwhile,
weak inverted troughing will remain in place over the southeast.
With ample Gulf moisture over the area, typical summertime
conditions are expected during the latter half of next week, with
scattered convection each afternoon.

High temperatures through the period will range from near average to
about 5 degrees above average, with mainly upper 80s in north
Georgia and low to mid 90s in central Georgia. Low temperatures will
be a little higher than climatological normals at about 4 to 8
degrees above average, with upper 60s in north Georgia and low 70s
in central Georgia expected. The warmest part of the long term
period will be on Monday, when dewpoints in the low to mid 70s will
likely contribute to heat index values in excess of 100 across
central Georgia.

King

&&

.PREV DISCUSSION... /Issued 215 PM EDT Sat Jun 22 2019/

UPDATE...
MCS in TN continues to weaken with only residual outflow boundary
moving into far north GA attm. Scattered convection already
firing over middle GA and NE AL in very warm and unstable airmass
however. Will likely see additional convection go up on outflow
boundary with increasing coverage overall. SPC MD recently issued
indicates Svr Tstm watch likely coming out soon.

SNELSON

&&

.AVIATION...
00Z Update...
Scattered showers/thunderstorms lingering past 06z but should
gradually diminish. Some mvfr ceilings possible around sunrise.
Could be gusts over 35kts with any thunderstorm. Surface winds
will remain W to WNW but will vary in storm areas. Another round of
showers/thunderstorms likely Sunday afternoon.

//ATL Confidence...00Z Update...
Medium confidence on all elements.

41

&&

.PRELIMINARY POINT TEMPS/POPS...
Athens          72  91  71  94 /  40  40  30  20
Atlanta         74  90  73  91 /  40  40  30  20
Blairsville     67  83  65  85 /  50  40  30  40
Cartersville    71  91  71  90 /  40  40  20  30
Columbus        75  94  74  94 /  40  20  10   5
Gainesville     72  87  71  90 /  40  40  30  20
Macon           73  93  72  96 /  40  40  30   5
Rome            71  92  71  90 /  40  30  20  30
Peachtree City  72  91  71  92 /  40  40  20  10
Vidalia         75  93  74  97 /  50  50  30  10

&&

.FFC WATCHES/WARNINGS/ADVISORIES...

Severe Thunderstorm Watch until 11 PM EDT this evening for the
following zones: Baldwin...Banks...Barrow...Bibb...Bleckley...
Butts...Cherokee...Clarke...Crawford...Crisp...Dawson...Dodge...
Dooly...Fannin...Forsyth...Gilmer...Gordon...Gwinnett...Hall...
Houston...Jackson...Jasper...Jones...Laurens...Lumpkin...Macon...
Madison...Marion...Monroe...Morgan...Murray...Newton...Oconee...
Peach...Pickens...Pulaski...Putnam...Rockdale...Schley...
Stewart...Sumter...Taylor...Telfair...Towns...Twiggs...Union...
Walton...Webster...Wheeler...White...Whitfield...Wilcox...
Wilkinson.

&&

SHORT TERM...41
LONG TERM....King
AVIATION...41
Hazardous weather outlook, Jun 22, 11:53 AM EDT, 10 hours 27 minutes before
Hazardous Weather Outlook
National Weather Service Peachtree City GA
1153 AM EDT Sat Jun 22 2019

GAZ001>009-011>016-019>025-027-030>039-041>062-066>076-078>086-
089>098-102>113-231600-
Dade-Walker-Catoosa-Whitfield-Murray-Fannin-Gilmer-Union-Towns-
Chattooga-Gordon-Pickens-Dawson-Lumpkin-White-Floyd-Bartow-
Cherokee-Forsyth-Hall-Banks-Jackson-Madison-Polk-Paulding-Cobb-
North Fulton-Gwinnett-Barrow-Clarke-Oconee-Oglethorpe-Wilkes-
Haralson-Carroll-Douglas-South Fulton-DeKalb-Rockdale-Walton-
Newton-Morgan-Greene-Taliaferro-Heard-Coweta-Fayette-Clayton-
Spalding-Henry-Butts-Jasper-Putnam-Hancock-Warren-Troup-
Meriwether-Pike-Upson-Lamar-Monroe-Jones-Baldwin-Washington-
Glascock-Jefferson-Harris-Talbot-Taylor-Crawford-Bibb-Twiggs-
Wilkinson-Johnson-Emanuel-Muscogee-Chattahoochee-Marion-Schley-
Macon-Peach-Houston-Bleckley-Laurens-Treutlen-Stewart-Webster-
Sumter-Dooly-Crisp-Pulaski-Wilcox-Dodge-Telfair-Wheeler-
Montgomery-Toombs-
1153 AM EDT Sat Jun 22 2019

This Hazardous Weather Outlook is for portions of North and Central Georgia.

.DAY ONE...This Afternoon and Tonight...

Scattered to numerous showers and thunderstorms are expected
again this afternoon. A few severe thunderstorms are possible with
damaging winds, large hail, frequent lightning and locally heavy
rainfall. An isolated tornado cannot be ruled out.

A Heat Advisory has been issued for southeast portions of the
outlook area. Heat Indices will approach 105 degrees in the
afternoon.

.DAYS TWO THROUGH SEVEN...Sunday through Friday...

Isolated to scattered thunderstorms are expected across the area
Sunday through Thursday, primarily in the afternoon and evening
hours. A chance for isolated severe thunderstorm cannot be ruled
out, especially on Sunday.

.SPOTTER INFORMATION STATEMENT...

Spotter activation is not expected at this time. Spotters are
encouraged to submit reports of any severe weather through the web by
going to weather.gov/atlanta.

In the hours before

Local storm report, Jun 22, 9:28 PM EDT, 52 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
928 PM EDT SAT JUN 22 2019

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0648 PM     TSTM WND DMG     3 E ARNCO-SARGENT       33.43N  84.81W
06/22/2019                   COWETA             GA   EMERGENCY MNGR

            POWER LINE DOWN ALONG THE 1200 BLOCK OF COUNTRY CLUB
            ROAD NORTH OF NEWNAN.

&&

EVENT NUMBER FFC1900404

TV
Special weather statement, Jun 22, 9:33 PM EDT, 47 minutes before
Special Weather Statement
National Weather Service Peachtree City GA
933 PM EDT Sat Jun 22 2019

GAZ109-110-230200-
Telfair GA-Dodge GA-
933 PM EDT Sat Jun 22 2019

...SIGNIFICANT WEATHER ADVISORY FOR TELFAIR AND SOUTHERN DODGE
COUNTIES UNTIL 1000 PM EDT...

At 932 PM EDT...a line of strong thunderstorms was along a line
extending from Cedar Creek to near Ashton...and moving east at 35
mph.

  HAZARD...Winds 40 to 50 mph...up to penny sized hail...frequent
           lightning and heavy rain.

  IMPACT...Expect minor damage to tree limbs and blowing around of
           light...unsecured objects. Heavy rain may cause temporary
           street flooding especially in poor drainage areas.

Some locations in the path of these storms include
Eastman, Milan, Rhine, Chauncey, Jacksonville, Union, Temperance,
China Hill, Five Points, Horse Creek Wma, Godwinsville and Workmore.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

People outdoors should seek shelter immediately. If you can hear
thunder...you are close enough to be struck by lightning. Motorists
should slow down and be prepared for possible loss of control due to
hydroplaning.

LAT...LON 3181 8309 3181 8314 3187 8318 3189 8320
      3195 8324 3195 8326 3199 8329 3200 8328
      3205 8331 3208 8330 3211 8334 3213 8331
      3215 8332 3217 8330 3219 8309 3205 8292
      3182 8283 3178 8287 3179 8298 3178 8300
TIME...MOT...LOC 0132Z 266DEG 30KT 3210 8339 3177 8314

HAIL...0.75IN
WIND...50MPH
Special weather statement, Jun 22, 9:45 PM EDT, 35 minutes before
Special Weather Statement
National Weather Service Peachtree City GA
945 PM EDT Sat Jun 22 2019

GAZ008-014>016-022>024-033-034-230230-
Hall GA-Banks GA-Dawson GA-North Fulton GA-Union GA-Forsyth GA-
Gwinnett GA-White GA-Lumpkin GA-
945 PM EDT Sat Jun 22 2019

...SIGNIFICANT WEATHER ADVISORY FOR HALL...NORTHWESTERN BANKS...
DAWSON...NORTH FULTON...SOUTHEASTERN UNION...FORSYTH...NORTHEASTERN
GWINNETT...WHITE AND LUMPKIN COUNTIES UNTIL 1030 PM EDT...

At 945 PM EDT...a line of strong thunderstorms was along a line
extending from near Lathemtown to Smithgall Woods Conservation Are...
and moving southeast at 35 mph.

  HAZARD...40 to 50 mph wind and heavy rain.

  IMPACT...Expect minor damage to tree limbs and blowing around of
           light...unsecured objects. Heavy rain may cause temporary
           street flooding especially in poor drainage areas.

Some locations in the path of these storms include
Gainesville, Lawrenceville, Cumming, Dahlonega, Cleveland,
Dawsonville, Alpharetta, Duluth, Sugar Hill, Suwanee, Buford,
Braselton, Flowery Branch, Oakwood, Lula, Clermont, Helen,
Gillsville, Rest Haven and Suches.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

People outdoors should seek shelter immediately. Motorists should
slow down and be prepared for possible loss of control due to
hydroplaning.

A severe thunderstorm watch remains in effect. Continue to monitor
NOAA Weather Radio...weather.gov or orther media outlets for further
statements or possible warnings on these storms.

LAT...LON 3468 8364 3465 8366 3462 8364 3458 8364
      3455 8362 3451 8367 3443 8361 3449 8354
      3447 8342 3394 8402 3413 8426 3460 8425
      3460 8422 3462 8420 3460 8419 3465 8416
      3475 8383
TIME...MOT...LOC 0145Z 312DEG 29KT 3428 8429 3471 8379

WIND...50MPH
Local storm report, Jun 22, 9:56 PM EDT, 24 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
956 PM EDT SAT JUN 22 2019

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0930 PM     TSTM WND DMG     JUNO                    34.47N  84.19W
06/22/2019                   DAWSON             GA   EMERGENCY MNGR

            TREES DOWN ACROSS ELLIOT FAMILY PARKWAY SE OF EMMA.

&&

EVENT NUMBER FFC1900405

TV
Local storm report, Jun 22, 9:58 PM EDT, 22 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
958 PM EDT SAT JUN 22 2019

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0706 PM     TSTM WND DMG     1 E PEACHTREE CITY      33.40N  84.56W
06/22/2019                   FAYETTE            GA   SOCIAL MEDIA

            RECIEVED PHOTOS OF TREE DAMAGE NEAR HUDDLESTON POND.

&&

EVENT NUMBER FFC1900406

TV
Local storm report, Jun 22, 10:06 PM EDT, 14 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
1006 PM EDT SAT JUN 22 2019

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0923 PM     TSTM WND DMG     3 SW BALL GROUND        34.31N  84.41W
06/22/2019                   CHEROKEE           GA   EMERGENCY MNGR

            TREE BLOCKING ROADWAY ON BALL GROUND HWY.

&&

EVENT NUMBER FFC1900407

TV

The office that day

Everything else NWS Atlanta, GA issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jun 22, 8:08 PM EDTSpecial Weather StatementFFCButts, Henry37 min
Jun 22, 8:12 PM EDTSpecial Weather StatementFFCCatoosa, Murray, Whitfield33 min
Jun 22, 8:13 PM EDTSpecial Weather StatementFFCDeKalb, Rockdale32 min
Jun 22, 8:17 PM EDTSevere Thunderstorm WarningFFCBibb, Crawford, Monroe, Taylor28 min
Jun 22, 8:20 PM EDTSevere Thunderstorm WarningFFCCatoosa, Murray, Whitfield25 min
Jun 22, 8:24 PM EDTSevere Thunderstorm WarningFFCBibb, Crawford, Dooly, Houston, Macon, Peach51 min
Jun 22, 8:28 PM EDTSevere Thunderstorm WarningFFCCrisp, Dooly, Wilcox47 min
Jun 22, 8:34 PM EDTSevere Thunderstorm WarningFFCBibb, Houston, Twiggs26 min
Jun 22, 8:41 PM EDTSevere Thunderstorm WarningFFCGilmer, Gordon, Murray, Pickens, Whitfield34 min
Jun 22, 8:50 PM EDTSpecial Weather StatementFFCFannin25 min
Jun 22, 8:50 PM EDTSevere Thunderstorm WarningFFCBleckley, Dooly, Houston, Pulaski, Wilcox25 min
Jun 22, 8:55 PM EDTSpecial Weather StatementFFCMorgan, Walton35 min
Jun 22, 9:09 PM EDTSevere Thunderstorm WarningFFCCherokee, Dawson, Gilmer, Gordon, Lumpkin, Murray and 1 more36 min
Jun 22, 9:11 PM EDTSevere Thunderstorm WarningFFCCrisp, Dooly, Pulaski, Wilcox34 min
Jun 22, 9:24 PM EDTSpecial Weather StatementFFCLaurens36 min
Jun 22, 9:33 PM EDTSpecial Weather StatementFFCDodge, Telfair27 min
Jun 22, 9:38 PM EDTSevere Thunderstorm WarningFFCEmanuel, Johnson, Laurens, Montgomery, Treutlen, Wheeler52 min
Jun 22, 9:45 PM EDTSpecial Weather StatementFFCDawson, Forsyth, Gwinnett, Hall, Lumpkin, White45 min
Jun 22, 10:21 PM EDTSpecial Weather StatementFFCBanks, Barrow, Clarke, Jackson, Madison, Oconee and 1 more39 min
Jun 22, 10:23 PM EDTSpecial Weather StatementFFCTreutlen37 min
Jun 22, 10:59 PM EDTSpecial Weather StatementFFCToombs16 min
Jun 22, 11:03 PM EDTSpecial Weather StatementFFCMadison, Wilkes27 min
Jun 23, 12:35 PM EDTSpecial Weather StatementFFCCoweta25 min
Jun 23, 1:50 PM EDTSpecial Weather StatementFFCBibb, Twiggs25 min
Jun 23, 2:08 PM EDTSpecial Weather StatementFFCLamar, Spalding37 min
Jun 23, 2:10 PM EDTSevere Thunderstorm WarningFFCBibb, Crawford, Monroe, Upson35 min
Jun 23, 2:14 PM EDTSpecial Weather StatementFFCCrawford, Peach31 min
Jun 23, 2:50 PM EDTSpecial Weather StatementFFCHouston, Peach, Pulaski, Wilcox25 min
Jun 23, 2:51 PM EDTSpecial Weather StatementFFCLamar, Monroe24 min
Jun 23, 2:55 PM EDTSevere Thunderstorm WarningFFCDeKalb, Fulton50 min
Jun 23, 2:57 PM EDTSevere Thunderstorm WarningFFCCarroll, Coweta, Heard37 min
Jun 23, 2:57 PM EDTSevere Thunderstorm WarningFFCBibb, Jones, Monroe, Twiggs, Wilkinson48 min
Jun 23, 3:15 PM EDTSevere Thunderstorm WarningFFCDooly, Pulaski, Wilcox45 min
Jun 23, 3:25 PM EDTSevere Thunderstorm WarningFFCGordon, Murray, Walker, Whitfield50 min
Jun 23, 3:25 PM EDTSevere Thunderstorm WarningFFCClayton, DeKalb, Fulton39 min
Jun 23, 3:31 PM EDTSpecial Weather StatementFFCBleckley29 min
Jun 23, 3:35 PM EDTSpecial Weather StatementFFCHeard25 min
Jun 23, 3:38 PM EDTSpecial Weather StatementFFCDodge, Pulaski22 min
Jun 23, 3:51 PM EDTSpecial Weather StatementFFCJasper54 min
Jun 23, 3:55 PM EDTSpecial Weather StatementFFCHenry35 min
Jun 23, 3:58 PM EDTSpecial Weather StatementFFCCrisp, Dooly, Wilcox62 min
Jun 23, 3:58 PM EDTSevere Thunderstorm WarningFFCClayton, DeKalb, Henry, Newton, Rockdale, Walton47 min
Jun 23, 4:00 PM EDTSevere Thunderstorm WarningFFCGwinnett, Walton45 min
Jun 23, 4:01 PM EDTSpecial Weather StatementFFCLaurens59 min
Jun 23, 4:05 PM EDTSpecial Weather StatementFFCOglethorpe25 min
Jun 23, 4:20 PM EDTSpecial Weather StatementFFCJasper, Putnam55 min
Jun 23, 4:21 PM EDTSevere Thunderstorm WarningFFCBarrow, Gwinnett, Morgan, Newton, Oconee, Walton39 min
Jun 23, 4:34 PM EDTSpecial Weather StatementFFCOglethorpe, Taliaferro, Warren, Wilkes26 min
Jun 23, 4:38 PM EDTSpecial Weather StatementFFCMontgomery, Toombs, Wheeler67 min
Jun 23, 4:42 PM EDTSpecial Weather StatementFFCCatoosa, Walker, Whitfield33 min
Jun 23, 4:44 PM EDTSevere Thunderstorm WarningFFCBartow, Cherokee, Gordon, Pickens46 min
Jun 23, 4:55 PM EDTSpecial Weather StatementFFCJohnson35 min
Jun 23, 4:57 PM EDTSevere Thunderstorm WarningFFCGreene, Morgan, Oconee, Walton48 min
Jun 23, 5:01 PM EDTSpecial Weather StatementFFCTaliaferro, Warren, Wilkes29 min
Jun 23, 5:09 PM EDTSevere Thunderstorm WarningFFCDawson, Pickens18 min
Jun 23, 5:11 PM EDTSpecial Weather StatementFFCCatoosa, Murray, Walker, Whitfield34 min
Jun 23, 5:23 PM EDTSevere Thunderstorm WarningFFCGreene, Morgan, Putnam52 min
Jun 23, 5:33 PM EDTSpecial Weather StatementFFCGlascock, Taliaferro, Warren27 min
Jun 23, 5:34 PM EDTSpecial Weather StatementFFCJefferson26 min
Jun 23, 5:37 PM EDTSpecial Weather StatementFFCTaliaferro53 min
Jun 23, 6:03 PM EDTSpecial Weather StatementFFCGlascock, Jefferson, Taliaferro, Warren27 min
Jun 23, 6:25 PM EDTSpecial Weather StatementFFCJefferson35 min

Nearby

Severe Thunderstorm Warnings in Georgia, 2019Every severe thunderstorm warning in 2019

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.